# SDR 98ZZZX3493

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65569924
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS NOTED ON EXTERIOR SKIN OF R-2 DOOR (PILLOWING MANY AREAS AND POPPED RIVETS).
